Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


best first time hiv med treatment
Jun 29, 2008

Hi Keith, recently tested positive to hiv and have told no one, infected in jan 08 and tested positive in may 08, doing it very hard, my viral load is 18,000 and cd4 count 460 and %21, l know l will have to be on meds soon, live in australia, Keith please give me the best first time treatment, that won't give me a hair loss or face loss sunken cheeks look and the most less toxic to my liver, keith whatever you come up with for first time meds, l can test for resistance for, hair loss, face loss, and less toxic on the liver... once a day meds...

thank you so much for your time...

johnny

Response from Dr. Henry

Fat loss problems and liver toxciity are minimal when starting modern regimens with either efavirenz or a boosted PI and a NRTI backbone (usually tenofovor + FTC or abacavir + lamivudine if HLA B5701 negative) that does not contain either AZT or D4T (thymidine analogues most linked to fat loss problems). Seeing an HIV specialist will help individualize your treatment for the best fit possible. KH



Previous
Side effect of testosterone therapy and acne
Next
Hemhorroids?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement